# SDR ASAA2014110409592

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 23,951 hours, 7,403 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD A SHORT TERM FAULT NR 73-30312, THE START SWITCH SIGNAL AND BUSS DATA DISAGREE.  ACFT GROUNDED. PERFORMED FIM 73-24 TASK 813, EEC 2 BITE TEST PASSES, FAULT NO LONGER ACTIVE.
